메뉴 건너뛰기




Volumn 57, Issue 5, 1997, Pages 591-603

Calculation of first-order scattering in a leafy canopy by reduction to two dimensions - I. Stochastic geometry

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0010031699     PISSN: 00224073     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0022-4073(96)00155-0     Document Type: Article
Times cited : (2)

References (9)
  • 6
    • 0009960797 scopus 로고    scopus 로고
    • D. Pearson, JQSRT 57, 605 (1997).
    • (1997) JQSRT , vol.57 , pp. 605
    • Pearson, D.1
  • 9


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.